Has anyone here experienced anxiety while beginning Abilify or did I just pump too much Dexedrine into my system yesterday because I'm having a mean anxiety attack attack that I cannot get rid of it seems? I'm only on 10 mgs. I feel great otherwise. No rapid cycling. No depression. The stuff is wonderful. But the anxiety sucks. Is it a side effect? I sure as help hope not. That would really bum me out.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...